# SDR UIEA2019052804308

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,042 hours, 20,537 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FUEL SPAR VAL EICAS MSG DISPLAYED IN FLIGHT WITH ASSOCIATED SPAR VALVE LIGHT. ( PERFORMED FIM 28-22 F/T 804. FOUND NO DEFECTS. PERFORMED ENGINE RUN IAW AMM 71-00-00. OPS CHECK GOOD, NO DEFECTS NOTED. )
